Publication detail

Exponential stability and estimation of solutions of linear differential systems of neutral type with constant coefificients.

DIBLÍK, J. BAŠTINEC, J. KHUSAINOV, D. BAŠTINCOVÁ, A.

Original Title

Exponential stability and estimation of solutions of linear differential systems of neutral type with constant coefificients.

English Title

Exponential stability and estimation of solutions of linear differential systems of neutral type with constant coefificients.

Type

journal article

Language

en

Original Abstract

In the paper is studied exponential stability and estimation of solutions of linear differential systems of neutral type with constant coefificients. Results on stability are proved for two types of metric - in the metric C0 and in the metric C1.

English abstract

In the paper is studied exponential stability and estimation of solutions of linear differential systems of neutral type with constant coefificients. Results on stability are proved for two types of metric - in the metric C0 and in the metric C1.

Keywords

exponential stability, estimation of solution, linear differential system of neutral type, metric.

RIV year

2010

Released

05.12.2010

Pages from

1

Pages to

20

Pages count

20

BibTex


@article{BUT50280,
  author="Josef {Diblík} and Jaromír {Baštinec} and Denys {Khusainov} and Alena {Baštincová}",
  title="Exponential stability and estimation of solutions of linear differential systems of neutral type with constant coefificients.",
  annote="In the paper is studied exponential stability and estimation of solutions of linear differential systems of neutral type with constant coefificients. Results on stability are proved for two types of metric - in the metric C0 and in the metric C1.",
  chapter="50280",
  journal="Boundary Value Problems",
  number="1",
  volume="2010",
  year="2010",
  month="december",
  pages="1--20",
  type="journal article"
}